# SDR AALA20001340

- Difficulty date: August 14, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS BETWEEN ROW 9 AND ROW 12 INOPERATIVE.  RECONNECTED CONNECTOR ON BATTERY PACK AT ROW 9.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
